# SDR SWAA2014081130738

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 35,756 hours, 21,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT LIGHT COVER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
